# SDR CALA2012012000036

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 37,060 hours, 13,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A62643
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL GOUGES ON L-1 DOOR INNER SKIN AT LOWER HINGE CUTOUT.  REMOVED, REPLACED INNER SKIN ACCESS PANEL REF BOEING DWG 141A626 4 AND SRM 51-40-02.
